# SDR CA051028003

- Difficulty date: October 10, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 14,215 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 704A34310006
- Part serial: 31176982
- Condition: Unserviceable
- Location: Hyd Sys
- Part time: 21,038 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100-HR INSPECTION THE HYDRAULIC PUMP SPLINES AND HYD PUMP DRIVE SPLINES WERE INSPECTED IAW FORM AS350B-INS-100.  BOTH THE HYDRAULIC PUMP AND HYDRAULIC PUMP SPLINES WERE FOUND TO BE WORN IN EXCESS OF THE .3333 ALLOWED.  THE LUBRICATION WAS INSUFFICIENT IN THAT THE HYDRAULIC PUMP DRIVE CAVITY WAS DRY.  THE SPLINES APPEARED TO BE DRY.  THE LITTLE REMAINING GREASE WAS BROWN OR RUSTY IN COLOR.  BOTH THE HYDRAULIC PUMP AND HYDRAULIC PUMP DRIVE HAD TO BE REPLACED.
